Posted by AndrewB on April 5, 2000, at 13:04:47
In reply to Re: Can reboxetine (Edronax) make depression worse?, posted by JohnL on April 5, 2000, at 3:05:50
Thank you for another very informative post. Did you experience any depression with Adrafinil or stimulants since both effect NE. By the way how has your trial with stim.s gone?
The reason you did not get depressed with the tricyclics even though they increase NE may lie in their ability to increase serotonin transmission. I did some research and apparently serotonergic agents such as SSRIs are able to inhibit the excitatory response of too much NE. The symptoms of too much NE can include increased heart rate, agitation, anxiety and obsessional thinking including suicidal ideation. I couldn’t find anything that refers to too much NE causing depression. Obviously your experience and Scott’s seems to indicate though that too much NE can indeed cause depression.